# SDR REXA2017030300319

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 22,515 hours, 14,863 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: NA
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE VEST MISSING UNDER CAPTAIN`S SEAT.  REPLACED THE LIFE VEST IAW AMM 25-61-03. ACFT OK FOR SERVICE.
"
